# SDR FDEA202108222068

- Difficulty date: August 22, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 90,490 hours, 21,161 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932509
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE STRINGER FOUND CRACK AT STATION XOS 789.  LEFT HAND WING FIXED LEADING EDGE CRACKED STRINGER AT STATION XOS 789 REPAIR   CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
